# SDR DL72S960881

- Difficulty date: April 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N498DA
- Make and model: Boeing 727232
- Aircraft serial: 21142
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT MID-VISIT, THE HORIZ STAB PANEL NR 9215 WAS FOUND TO HAVE A HOLE IN THE TOP SURFACE.  THE HOLE WAS REPAIRED PER SRM 55-10-2.
